49306

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

About some extended Erlang-Sevast'yanov queueing system and its convergence rate.

Электронная публикация: 

Да

Наименование источника: 

  • arXiv.org

Обозначение и номер тома: 

1805.04915

Город: 

  • Cornell

Издательство: 

  • Cornell university library

Год издания: 

2018

Страницы: 

1-24 https://arxiv.org/abs/1805.04915
Аннотация
The upper bound for the convergence rate of the distribution of a queuing system state with infinitely many servers is obtained for the case when the intensities of the incoming and service flows depend on the state of the system.

Библиографическая ссылка: 

Зверкина Г.А. About some extended Erlang-Sevast'yanov queueing system and its convergence rate. / arXiv.org. Cornell: Cornell university library, 2018. 1805.04915. С. 1-24 https://arxiv.org/abs/1805.04915.